Rings of operators in a space with an indefinite metric
Doklady Akademii Nauk, Tome 171 (1966) no. 2, pp. 269-271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_2_a6,
author = {R. S. Ismagilov},
title = {Rings of operators in a space with an indefinite metric},
journal = {Doklady Akademii Nauk},
pages = {269--271},
year = {1966},
volume = {171},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_2_a6/}
}
R. S. Ismagilov. Rings of operators in a space with an indefinite metric. Doklady Akademii Nauk, Tome 171 (1966) no. 2, pp. 269-271. http://geodesic.mathdoc.fr/item/DAN_1966_171_2_a6/